Entropy solutions for nonlinear degenerate problems



Downloads per month over past year

Carrillo Menéndez, José (1999) Entropy solutions for nonlinear degenerate problems. Archive for rational mechanics and analysis, 147 (4). pp. 269-361. ISSN 0003-9527

[thumbnail of Carrillo05.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.springerlink.com/content/ejne9t55g06xmybb/fulltext.pdf


We consider a class of elliptic-hyperbolic degenerate equations g(u) - Delta b(u) + div phi (u) = f with Dirichlet homogeneous boundary conditions and a class of elliptic-parabolic-hyperbolic degenerate equations g(u)(t) - Delta b(u) + div phi (u) = f with homogeneous Dirichlet conditions and initial conditions. Existence of entropy solutions for both problems is proved for nondecreasing continuous functions g and b vanishing at zero and for a continuous vectorial function phi satisfying rather general conditions. Comparison and uniqueness of entropy solutions are proved for g and b continuous and nondecreasing and for phi continuous.

Item Type:Article
Uncontrolled Keywords:Parabolic equations; uniqueness
Subjects:Sciences > Mathematics > Differential equations
ID Code:15594
Deposited On:12 Jun 2012 09:00
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page